# SDR AMTA200700275

- Difficulty date: June 4, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N308TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28244
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 000543
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 FMS INOPERATIVE, OK WHEN SWITCHED TO BOTH ON LT.  REMOVED AND REPLACED FMS COMUTER IAW AMM 34-61-02-4.  NR 2 FMC SYSTEM OPS NORMAL. ALL SOFTWARE VERIFIED CORRECT.  (K)
